Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Does Norvasc cause itching?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2001
Answered : 15336 Questions
Question
Does norvasc cause itching?
Tue, 17 Apr 2018 in Medicines and Side Effects
 
 
Answered by Dr. Michelle Gibson James 43 minutes later
Brief Answer:
it is a rare but possible side effect

Detailed Answer:
HI, thanks for using healthcare magic

Itching/pruritis (how it would be written in side effect profile) can occur in 1 to 2 % (1 or 2 persons out of 100) of persons who use this medication.

This means that it is a possible side effect though it does not occur commonly

It would be best to speak to your doctor about this possibility.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor